# SDR DALA2024052005347

- Difficulty date: May 18, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 47,290 hours, 33,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FWD L1 DOOR EMERGENCY LIGHT IS INOPERATIVE. CONDITION WAS FOUND ON SERVICE CHECK. MAINTENANCE FOUND THE BATTERY ASSEMBLY BAD AND REPLACED IT IN REF TO B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #5308068)
